# SDR YENA2022010700014

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 72,317 hours, 26,039 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 1796, CUN-FLL. INFLIGHT REPORTED A CHEMICAL OR FUME-TYPE SMELL. IT WAS INTERMITTENT ON GROUND AND ON DESCENT AT 6000 MSL AT LEAST 3 SEPARATE TIMES ; PERFORMED INSPECTION IAW INFO NOTICE 2017-T015I. FOUND EVIDENCE OF APU OIL LEAK AND SOURCE OF ODOR EVENT. RAN ENGINES 1 + 2. NO ODOR PRESENT. APU PLACED ON MEL REF L/P 3295513-2(SUPPLEMENTAL INFORMATION TO FOLLOW)
